# SDR R61A201711060872

- Difficulty date: November 6, 2017
- Submitted: November 25, 2017
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 32,683 hours, 19,387 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 17013633001
- Condition: Corroded
- Location: Galley
- Part time: 32,683 hours, 19,387 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION AT FWD WET AREA GALLEY MOUNT FITTING. MAINTENANCE REMOVED AND REPLACED MOUNT FITTING IAW SRM 51-43-01.
